# SDR V0XD20180725006

- Difficulty date: July 25, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,148 hours, 27,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT FS 280.0-FS 319.0 HAS SIGNS OFF CORROSION. CUT DAMAGED AREA AND FABRICATED AND INSTALLED REPAIRED PARTS IAW REO 670-53-00-390 DATED 22 JAN 2014 AND REO 670-53-21-1545 DATED 2018-07-23 AND IAW AMM 20-70-00 AND NDTM PART 1 51-20-006.
